# SDR UALA2011012600436

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 76,434 hours, 12,429 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT REAR ENTRY DOOR IS MISSING EMERGENCY LIGHT ILLUMINATION FOR DOOR RELEASE HANDLE.  REPLACED RT REAR (4RT) EMERGENCY LIGHT ASSY.  OPS CHECKS GOOD.
